Volume 5, Issue 4
An Interior Point Method for Linear Programming

Zi-Luan Wei

DOI:

J. Comp. Math., 5 (1987), pp. 342-351

Published online: 1987-05

Preview Full PDF 193 1812
Export citation
  • Abstract

In this paper we present an interior point method which solves a linear programming problem by using an affine tranformation. We prove under certain assumptions that the algorithm converges to an optimal solution even if the dual problem is degenerate as long as the prime is bounded, or to a ray direction if the optimal value of the objective function is unbounded.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-342, author = { Zi-Luan Wei}, title = {An Interior Point Method for Linear Programming}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {342--351}, abstract = { In this paper we present an interior point method which solves a linear programming problem by using an affine tranformation. We prove under certain assumptions that the algorithm converges to an optimal solution even if the dual problem is degenerate as long as the prime is bounded, or to a ray direction if the optimal value of the objective function is unbounded. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9558.html} }
TY - JOUR T1 - An Interior Point Method for Linear Programming AU - Zi-Luan Wei JO - Journal of Computational Mathematics VL - 4 SP - 342 EP - 351 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9558.html KW - AB - In this paper we present an interior point method which solves a linear programming problem by using an affine tranformation. We prove under certain assumptions that the algorithm converges to an optimal solution even if the dual problem is degenerate as long as the prime is bounded, or to a ray direction if the optimal value of the objective function is unbounded.
Zi-Luan Wei. (1970). An Interior Point Method for Linear Programming. Journal of Computational Mathematics. 5 (4). 342-351. doi:
Copy to clipboard
The citation has been copied to your clipboard